BibTeX record: journals/tog/ZhengS00

download as .bib file

@article{DBLP:journals/tog/ZhengS00,
  author    = {Jianmin Zheng and
               Thomas W. Sederberg},
  title     = {Estimating tessellation parameter intervals for rational curves and
               surfaces},
  journal   = {{ACM} Trans. Graph.},
  year      = {2000},
  volume    = {19},
  number    = {1},
  pages     = {56--77},
  url       = {http://doi.acm.org/10.1145/343002.343034},
  doi       = {10.1145/343002.343034},
  timestamp = {Sun, 21 Sep 2014 16:15:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tog/ZhengS00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}